# SDR SWAA2016041851054

- Difficulty date: April 14, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 41,723 hours, 24,433 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 65C16820
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EVAC SLIDE GIRT STRAP DIRTY.  CLEANED STRAP IAW SIP.
